# SDR DHL9980220C

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 7000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, MCC LT CUSP LINE AREA AT STA 700.000 LOWER FITTING IS CRACKED.  D 20C01.  REMOVED CRACKED FITTING FROM MCC LT CUSP LINE AREA AT STA 700.000 IAW DC-8 SRM 51-1-20D PAR 8, 51-3-0 PAR 1 & 2.  FABRICATED NEW FITTING FROM ALUMINUM PLATE 7075-T6 IAW MHA ENGINEERING INC NR 3135.  CLEANED FITTING AREA PER SRM 51-1-8 PAR 6A.  TREATED, PRIMED AREA AND NEW FITTING PER SRM 51-1-8 PG 13 & 16.  INSTALLED NEW FITTING PER SRM 51-1-20D, PAR 7, 51-3-0 PAR 1 & 2.
